# SDR YENA2025111301103

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 16,138 hours, 2,418 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 123, JFK-LAX. (ETOPS) ENG 1 IGN FAULT ( IGNITION SYSTEMS A) SYSTEM A ); REMOVED AND REPLACED ENG 1 IGN A IGNITER PLUG PER AMM 74-21-01. TEST OK NO FAULTS NOTED. THIS CLEARS MDDR 600069 PLACARD REMOVED MX-4 UPDATED.  ENGINE: IAE, PW1133GAJM, SERIAL: P772351
